Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 44, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 27, 2020, 9:22 PM CDT. It took effect at Sep 28, 2020, 9:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2020, 9:22 PM CDT (02:22 UTC)
- In effect from
- Sep 28, 2020, 9:00 PM CDT
- Expired
- Sep 30, 2020, 3:10 AM CDT
- In force
- 30 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
018 WHUS74 KMOB 280222 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 922 PM CDT Sun Sep 27 2020 GMZ650-655-670-675-281100- /O.NEW.KMOB.SC.Y.0044.200929T0300Z-200930T0300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 922 PM CDT Sun Sep 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 10 PM CDT TUESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 10 PM Monday to 10 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-281100- /O.NEW.KMOB.SC.Y.0044.200929T0300Z-200929T2100Z/ Southern Mobile Bay-Mississippi Sound- 922 PM CDT Sun Sep 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 4 PM CDT TUESDAY... * WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 10 PM Monday to 4 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
978 WHUS74 KMOB 280934 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 434 AM CDT Mon Sep 28 2020 GMZ630-281745- /O.EXB.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/ Northern Mobile Bay- 434 AM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CDT TUESDAY... * WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected. * WHERE...Northern Mobile Bay. * WHEN...From 9 PM this evening to 4 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-281745- /O.EXT.KMOB.SC.Y.0044.200929T0200Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 434 AM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CDT WEDNESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...From 9 PM this evening to 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-281745- /O.EXT.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/ Southern Mobile Bay-Mississippi Sound- 434 AM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CDT TUESDAY... * WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 9 PM this evening to 4 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
888 WHUS74 KMOB 281746 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1246 PM CDT Mon Sep 28 2020 GMZ650-655-670-675-290200- /O.CON.KMOB.SC.Y.0044.200929T0200Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1246 PM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CDT WEDNESDAY... * WHAT...Winds becoming north and increasing to 20 to 25 kt with gusts up to 30 kt this evening. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM, including bays and sounds. * WHEN...From 9 PM this evening to 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-290200- /O.CON.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 1246 PM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CDT TUESDAY... * WHAT...Winds becoming north and increasing to 18 to 23 kt with gusts up to 30 kt. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 9 PM this evening to 4 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
955 WHUS74 KMOB 290151 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 851 PM CDT Mon Sep 28 2020 GMZ650-655-670-675-291000- /O.CON.KMOB.SC.Y.0044.200929T0200Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 851 PM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...North winds 15 to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-291000- /O.CON.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 851 PM CDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 4 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
619 WHUS74 KMOB 291024 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 524 AM CDT Tue Sep 29 2020 GMZ650-655-670-675-291830- /O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 524 AM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...North winds 18 to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-291830- /O.CON.KMOB.SC.Y.0044.000000T0000Z-200929T2100Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 524 AM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
020 WHUS74 KMOB 291834 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 134 PM CDT Tue Sep 29 2020 GMZ650-655-670-675-300245- /O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 134 PM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...North winds 18 to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-292100- /O.CON.KMOB.SC.Y.0044.000000T0000Z-200929T2100Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 134 PM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
500 WHUS74 KMOB 291837 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 137 PM CDT Tue Sep 29 2020 GMZ630>632-300245- /O.EXT.KMOB.SC.Y.0044.000000T0000Z-200930T0300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 137 PM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-300245- /O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 137 PM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...North winds 18 to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
983 WHUS74 KMOB 300305 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1005 PM CDT Tue Sep 29 2020 GMZ630>632-300900- /O.EXP.KMOB.SC.Y.0044.000000T0000Z-200930T0300Z/ /O.NEW.KMOB.SC.Y.0045.200930T0305Z-200930T0900Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 1005 PM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...North winds 18 to 23 knots with gusts to 25 knots. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-300900- /O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1005 PM CDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...North winds 18 to 23 knots with gusts to 25 knots. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
395 WHUS74 KMOB 300810 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 310 AM CDT Wed Sep 30 2020 GMZ650-655-670-675-300915- /O.CAN.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 310 AM CDT Wed Sep 30 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below small craft criteria. Seas will remain elevated around 2 to 4 feet through today. $$ GMZ630>632-300915- /O.CAN.KMOB.SC.Y.0045.000000T0000Z-200930T0900Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 310 AM CDT Wed Sep 30 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below small craft criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 6:30 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Sep 27, 6:30 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Mobile AL 630 PM CDT Sun Sep 27 2020 .AVIATION... 00Z issuance...Currently seeing clear skies west of I-65 and scattered to broken MVFR clouds east of the interstate. Not much expected to change over the next 6-12 hours, perhaps some low cig stratus developing more widespread along the coast later this evening and overnight. Patchy fog will again be possible primarily inland, some of which could become dense at times. Scattered showers and storms develop Monday ahead of a strong cold front approaching the area, which likely pushes through just beyond this 24-hour TAF period and brings gusty northwest winds and a line of thunderstorms to area terminals Monday night. /49 && .PREV DISCUSSION... /issued 400 PM CDT Sun Sep 27 2020/ NEAR TERM UPDATE /Now Through Monday/...An upper level shortwave is progressing over the southeastern CONUS this afternoon, with a deep upper trough on its heels over the central CONUS. This second feature will amplify further through the day on Monday over the Mississippi Valley and ARKLATEX regions. At the surface, high pressure is shifting eastward and a cold front is moving over the Mississippi Valley. This front is expected to traverse the ARKLATEX region through the day on Monday and begin to move over southeast Mississippi and southwest Alabama by early Monday evening. For sensible weather, most areas for the remainder of today will remain dry. The exception will be south-central Alabama and portions of the western Florida Panhandle and Florida Gulf waters. Current radar returns show scattered showers with a few lightning strikes over these areas. Model guidance indicates that this activity will decrease through this evening, but begin to resurges somewhat overnight. Although, only slight to chance PoPs are expected. PWATs will increase to be between 1.3-1.5 inches through late Monday morning, but will further increase through the afternoon to be around 2 inches with the approach of the cold front. Additionally, The Storm Prediction Center has outlooked much of southern Mississippi and interior southwest and south-central Alabama in a moderate risk of severe thunderstorms Monday. Model guidance indicates 700-500 lapse rates between 6.5-6.7 C/km, 25-30 knots of bulk shear, as well as 1000-1500 J/kg of MLCAPE and 700-1000 J/kg of DCAPE. However, the better upper level dynamics (and shear) are behind the front. According to model guidance, the upper trough (with associated upper jets and shear) does not progress over the local area until Tuesday afternoon. Therefore, thunderstorms are possible and some of these may be strong with some gusty winds; but, the severe potential seems limited at this time. This will continue to be monitored. Low temperatures tonight will be in the upper 60s to lower 70s north of I-10 and in the lower to mid 70s south. Highs tomorrow will be similar to today, with temperatures generally in the mid to upper 80s. Lastly, a LOW RISK of rip currents continues through the remainder of the weekend and through early this week. /26 SHORT TERM /Monday night Through Wednesday night/...A deep upper level trough continues to spill into the eastern half of the CONUS through at least mid-week. An upper low embedded within the trough will drop south into the Mid South by late Tuesday afternoon and continue to swing east across the Deep South (while weakening slightly) through Tuesday night. At the surface, a cold front will be working its way across the area early Monday evening, and be east of our area by late evening. Scattered showers and a few thunderstorms will continue along and just east of the front early in the evening, but rainfall becomes more stratiform in the wake of the front by late Monday evening. With the mid and upper level trough axis still well to our west after fropa, isentropic lifting will likely continue for much of Monday night, with rains remaining likely over our area (although spreading from west to east)until late at night. Most of the deeper moisture will be well east of our area by late in the day on Tuesday, but with the aforementioned upper low lagging behind the low level front and moisture field, could still see some light precipitation during the day on Tuesday, and possibly into early Tuesday evening (although for now will not carry a PoP for Tuesday evening). Then, on Wednesday, a drier and cooler airmass moves into the area with no precipitation expected. As noted, much cooler temperatures are expected during the short term period. Lows Monday night are expected to range from the mid 50s over our northwestern zones to the low/mid 60s southeastern and coastal zones. By Tuesday night expect a general 5 to 10 degree temperature drop everywhere, with lows ranging from the upper 40s over the northwest to the low to mid 50s southeast and coastal. /12 EXTENDED TERM /Thursday Through Sunday/...A longwave trough pattern remains over the eastern half of the CONUS through the period, but gradually moving east and flattening. A deep layer dry and cool northwesterly flow prevails over the forecast area through the period, with a reinforcing cold front moving through Thursday into Thursday night. As mentioned, with dry conditions expected moisture will be too limited to support consideration of rain chances with this fropa. Highs will be mostly in the lower to mid 70s except for upper 70s on Thursday ahead of the reinforcing cold front. Lows will be mostly in the 50s and may include upper 40s in some spots well inland Friday night and Saturday night, such as near the Highway 84 corridor and a few lower 60s along the immediate coast. /12 MARINE...Locally higher winds, waves, and seas are possible in and around any thunderstorms along and south of the Florida coast through tonight. Winds will increase and become northerly Monday night as a cold front progresses over the local area. Moderate northerly winds will then persist into Wednesday before decreasing and shifting to be out of the northwest by Thursday. Seas are also expected to build to around 3-5 feet in the wake of the cold front. A Small Craft Advisory may be needed to account for the increase in winds and seas from Monday night through early Wednesday morning. /26 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:23 PM CDT | Special Weather Statement | MOB | Mobile | 67 min |
| Sep 28, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 49 min |
| Sep 28, 4:12 PM CDT | Special Marine Warning | MOB | 74 min | |
| Sep 28, 4:17 PM CDT | Special Weather Statement | MOB | Mobile | 58 min |
| Sep 28, 4:31 PM CDT | Special Marine Warning | MOB | 63 min | |
| Sep 28, 4:40 PM CDT | Special Weather Statement | MOB | Baldwin | 50 min |
| Sep 28, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 21 min |
| Sep 28, 1:56 PM CDT | Special Weather Statement | MOB | Wayne | 64 min |
| Sep 28, 2:45 PM CDT | Special Weather Statement | MOB | George, Greene, Perry, Stone | 60 min |
| Sep 28, 3:42 PM CDT | Special Weather Statement | MOB | George | 33 min |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.